# SDR RAAA96B1027

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30AT08K360
- Condition: Failed
- Location: Lt Mlg Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER DEPARTURE A-SYSTEM HYD QUANTITY AND PRESSURE WENT TO ZERO.  RETURNED TO AKN.  REPLACED FAILED LT MLG ACTUATING CYLINDER DOWN SUPPLY HOSE.
